Alert archive / Missouri / Flash Flood Warnings in 2005

Flash Flood Warning 38, NWS Springfield, MO

June 8, 2005Vernon County, Missouri; Bourbon County, Kansas

NWS Springfield, MO issued this flash flood warning at Jun 8, 2005, 11:56 PM CDT for Vernon County, Missouri; Bourbon County, Kansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2005, 11:56 PM CDT (04:56 UTC)
Expired
Jun 9, 2005, 6:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Bourbon County, KS, Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 105 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 1:00 AM CDTFLASH FLOOD3 W Nevada, MOWATER COVERING PORTION OF HIGHWAY 54 NEAR HIGHWAY 43 JUNCTION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 64 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2276 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2276 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 090500
FFWSGF
KSC011-MOC217-091100-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1156 PM CDT WED JUN 8 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOURBON COUNTY IN KANSAS.
  VERNON COUNTY IN MISSOURI.

* UNTIL 600 AM CDT.

* AT 1153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.   
  DOPPLER RADAR ESTIMATED RAINFALL AMOUNTS OF ONE TO TWO INCHES
  ACROSS WESTERN VERNON AND EASTERN BOURBON COUNTIES.

* THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED 
  AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH   
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING   
  INCLUDE...FORT SCOTT...FULTON...REDFIELD...WALKER...DEERFIELD... 
  AND GARLAND. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3802 9412 3769 9411 3770 9506 3800 9503

$$

FOSTER
2 follow-up statements
000 
WGUS73 KSGF 090707
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 AM CDT THU JUN 9 2005

KSC011-MOC217-091100-
BOURBON KS-VERNON MO-
205 AM CDT THU JUN 9 2005

...FLASH FLOOD WARNING CONTINUES FOR BOURBON AND VERNON COUNTIES
UNTIL 600 AM CDT...

AT 2 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT 
THE HEAVY RAINFALL HAD DIMINISHED ACROSS THE WARNED AREA. HOWEVER 
MODERATE RAIN CONTINUED. DOPPLER RADAR ESTIMATED RAINFALL AMOUNTS OF 
ONE TO TWO INCHES WITH LOCALIZED AMOUNTS AROUND TWO AND A HALF 
INCHES. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR ON SOME SMALL STREAMS AND LOW WATER CROSSINGS. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. DO NOT DRIVE YOUR CAR WHERE WATER COVERS THE 
ROAD.

$$

FOSTER
000 
WGUS73 KSGF 091058
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 AM CDT THU JUN 9 2005

KSC011-MOC217-091106-
BOURBON KS-VERNON MO-
557 AM CDT THU JUN 9 2005

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR BOURBON AND VERNON
COUNTIES HAS BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO 
RECEDE...ENDING THE FLOOD THREAT. LIGHT TO MODERATE RAINFALL WILL 
CONTINUE FOR THE NEXT COUPLE OF HOURS...POSSIBLY CAUSING PONDING OF 
WATER ON AREA ROADWAYS. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO 
YOUR LOCAL LAW ENFORCEMENT AGENCY.

$$

SAW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 11:51 PM CDT, 5 minutes earlier.

Area forecast discussion, Jun 8, 11:51 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1151 PM CDT WED JUN 8 2005

...SEVERE WEATHER DISCUSSION...

.DISCUSSION...
CONVECTIVE COMPLEX SURGED ACROSS WEST CENTRAL MISSOURI WEDNESDAY
EVENING BUT HAD WEAKENED SINCE 03Z AS IT APPROACHED FAR SOUTHWEST
MISSOURI AND SOUTHEAST KANSAS. OUTFLOW BOUNDARY ASSOCIATED WITH THE
CONVECTIVE COMPLEX THAT TRANSLATED ACROSS CENTRAL MISSOURI HAD
SHIFTED WEST AND STRETCHED FROM NEAR NEVADA...TO SPRINGFIELD TO
GAINESVILLE...BUT HAD BECOME LESS DISCERNIBLE. THE NOSE OF THE LOW
LEVEL JET WAS ORIENTED INTO SOUTH CENTRAL KANSAS WHERE MOST THE
INTENSE CONVECTION WAS OCCURRING.

THE EVOLUTION AND SUPPORT FOR CONTINUED CONVECTIVE DEVELOPMENT
OVERNIGHT REMAINS QUESTIONABLE. THE LATEST RUC MODEL ANALYSIS SHOWS
THE AXIS OF THE LOW LEVEL JET REMAINING OVER THE PLAINS. WILL
MONITOR THE EVOLUTION OF THE LOW LEVEL JET AS IT WOULD PROVIDE
SUPPORT FOR ADDITIONAL DEVELOPMENT ALONG RESIDUAL BOUNDARIES IF IT
VEERS INTO THE AREA.

STORMS WILL LIKELY BE FOCUSED ACROSS SOUTHEAST KANSAS AND FAR
SOUTHWEST MISSOURI IN AXIS OF STRONGEST INSTABILITY...AND ALONG ANY
OUTFLOW BOUNDARIES.

FOSTER

&&

.AVIATION...
LINE OF THUNDERSTORMS CONTINUES TO PROGRESS TO THE SOUTHEAST. USING
RADAR TRENDS...TWEAKED GOING THUNDER TEMPO GROUPS FROM THE PREVIOUS
TAF FORECAST FOR KJLN AND KSGF.  EVEN WITH SOME DRIER AIR ALOFT AND
THE STRONGEST 850 MB WINDS OVER KANSAS...SOME MOISTURE TRANSPORT
WILL CONTINUE TO KEEP THE STORMS GOING FOR THE NEXT SEVERAL HOURS.
OUTSIDE OF THE CONVECTION...VFR CONDITIONS ARE EXPECTED FOR THE
MAJORITY OF THE 06Z TAF PERIOD.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...FLASH FLOOD WATCH VERNON...BARTON...CEDAR AND ST. CLAIR.
.KS...BOURBON AND CRAWFORD.

WFO SGF
Hazardous weather outlook, Jun 8, 10:40 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1040 PM CDT WED JUN 8 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1040 PM CDT WED JUN 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED TO NUMEROUS THUNDERSTORMS...SOME OF WHICH WILL BE
  CAPABLE OF PRODUCING:
  HAIL TO THE SIZE OF QUARTERS.
  STRAIGHT LINE WINDS IN EXCESS OF 60 MPH.
  TORRENTIAL RAINFALL WHICH MAY LEAD TO FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA
  OVERNIGHT...BUT WILL BE FOCUSED WEST OF A LINE FROM OSAGE BEACH
  TO BRANSON.

  DISCUSSION:

  THUNDERSTORMS EXTENDING FROM WEST CENTRAL MISSOURI TO SOUTH CENTRAL
  KANSAS WILL DEVELOP SOUTHEASTWARD OVERNIGHT. THESE STORMS AND
  ASSOCIATED OUTFLOW BOUNDARIES WILL INTERACT WITH AN OUTFLOW
  BOUNDARY THAT WILL SHIFT INTO SOUTHWEST MISSOURI. THUNDERSTORM
  DEVELOPMENT MAY ALSO BE ENHANCED OVERNIGHT AS THE LOW LEVEL JET
  DEVELOPS AND INTERACTS WITH THESE BOUNDARIES.

  THE GREATEST POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS WILL BE
  ACROSS SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI WHERE THE
  AIRMASS WILL REMAIN VERY UNSTABLE. DAMAGING DOWNBURST WINDS WILL
  BE THE PRIMARY HAZARD...BUT HAIL WILL ALSO BE POSSIBLE.

  TORRENTIAL RAINFALL RATES AND FLASH FLOODING WILL BE POSSIBLE
  WHERE STORMS TRAIN ACROSS THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH FRIDAY
  AS OUTFLOW BOUNDARIES AND UPPER LEVEL DISTURBANCES INTERACT WITH
  THE UNSTABLE AIRMASS THAT WILL REMAIN IN PLACE OVER THE REGION.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION IS NOT ANTICIPATED DUE TO THE ISOLATED NATURE OF
  SEVERE WEATHER. HOWEVER SPOTTERS AND EMERGENCY MANAGERS SHOULD
  RELAY ANY REPORTS OF SEVERE WEATHER AND FLOODING TO THE NATIONAL
  WEATHER SERVICE IN SPRINGFIELD.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, Jun 8, 7:10 PM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
710 PM CDT WED JUN 8 2005

MOZ057-058-090115-
MARIES-MILLER-
710 PM CDT WED JUN 8 2005

...SIGNIFICANT WEATHER ADVISORY FOR MARIES AND MILLER COUNTIES UNTIL
815 PM CDT...

AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR IBERIA...OR 22 MILES EAST OF OSAGE BEACH...
AND MOVING NORTHEAST AT 25 MPH.

THIS STORM WILL BE...
  NEAR VIENNA BY 740 PM CDT.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

JLT
Local storm report, Jun 8, 7:27 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
727 PM CDT WED JUN 08 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             VIENNA                  38.18N 91.95W
06/08/2005  0.50 INCH        MARIES             MO   CO-OP OBSERVER

CRAMER
Special weather statement, Jun 8, 8:02 PM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
802 PM CDT WED JUN 8 2005

MOZ082-097-098-106-090200-
HOWELL-OREGON-SHANNON-TEXAS-
802 PM CDT WED JUN 8 2005

...SIGNIFICANT WEATHER ADVISORY FOR HOWELL...OREGON...SHANNON AND
TEXAS COUNTIES UNTIL 900 PM CDT...

AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
RAYMONDVILLE TO EMINENCE TO 6 MILES NORTHEAST OF VAN BURDEN TO 7
MILES WEST OF ADVANCE...OR ALONG A LINE EXTENDING FROM 11 MILES
SOUTHEAST OF HOUSTON TO 32 MILES SOUTHEAST OF HOUSTON TO 14 MILES
SOUTHWEST OF PIEDMONT TO 7 MILES WEST OF ADVANCE...AND MOVING SOUTH
AT 30 MPH.

AN OBSERVER IN THE EMINENCE AREA REPORTED 50 MPH WINDS AS THE
LEADING EDGE OF THE THUNDERSTORMS MOVED THROUGH.

THESE STORMS WILL BE...
  NEAR WINONA BY 810 PM CDT.
  NEAR BIRCH TREE BY 820 PM CDT.
  NEAR MOUNTAIN VIEW BY 830 PM CDT.
  NEAR ALTON BY 855 PM CDT.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

JLT
Special weather statement, Jun 8, 8:40 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
840 PM CDT WED JUN 8 2005

KSZ073-097-MOZ055-066>068-078-090900-
BOURBON-CRAWFORD-BENTON-CEDAR-HICKORY-ST. CLAIR-VERNON-
840 PM CDT WED JUN 8 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF TORNADO
WATCH 437 AND HAS ISSUED SEVERE THUNDERSTORM WATCH 440 UNTIL 4 AM
CDT FOR THE FOLLOWING AREA...

IN KANSAS THE NEW WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST KANSAS

BOURBON... CRAWFORD...

IN MISSOURI THE NEW WATCH INCLUDES 5 COUNTIES

IN CENTRAL MISSOURI

BENTON... HICKORY... ST. CLAIR...

IN SOUTHWEST MISSOURI

CEDAR... VERNON...

THIS INCLUDES THE CITIES OF...HERMITAGE...FORT SCOTT...WARSAW...
COLE CAMP...PITTSBURG...EL DORADO SPRINGS...STOCKTON...NEVADA...
APPLETON CITY AND OSCEOLA.

MOZ056>058-069>071-090245-
CAMDEN-MARIES-MILLER-MORGAN-PHELPS-PULASKI-
840 PM CDT WED JUN 8 2005

...THE NATIONAL WEATHER SERVICE WILL ALLOW TORNADO WATCH 437 TO
EXPIRE FOR THE FOLLOWING AREA...

IN MISSOURI THIS ALLOWS TO EXPIRE 6 COUNTIES

IN CENTRAL MISSOURI

CAMDEN... MARIES... MILLER...
MORGAN... PHELPS... PULASKI...

THIS INCLUDES THE CITIES OF...OSAGE BEACH...CAMDENTON...ELDON...
LAKE OZARK...VERSAILLES...ROLLA...FORT LEONARD WOOD...
WAYNESVILLE AND VIENNA.

KSZ101-MOZ077-079-089-090900-
CHEROKEE-BARTON-DADE-POLK-
840 PM CDT WED JUN 8 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
440 IN EFFECT UNTIL 4 AM CDT FOR THE FOLLOWING AREA...

IN KANSAS THIS WATCH INCLUDES 1 COUNTY

IN SOUTHEAST KANSAS

CHEROKEE...

IN MISSOURI THIS WATCH INCLUDES 3 COUNTIES

IN SOUTHWEST MISSOURI

BARTON... DADE... POLK...

THIS INCLUDES THE CITIES OF...LAMAR...GREENFIELD...
BAXTER SPRINGS...COLUMBUS AND BOLIVAR.

FOSTER
Special weather statement, Jun 8, 9:29 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
929 PM CDT WED JUN 8 2005

MOZ055-066-067-090330-
BENTON-ST. CLAIR-VERNON-
929 PM CDT WED JUN 8 2005

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...ST. CLAIR AND VERNON
COUNTIES...

AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
HOLDEN TO URICH TO 7 MILES NORTHEAST OF PLEASANTON...OR ALONG A LINE
EXTENDING FROM HOLDEN TO 14 MILES SOUTHEAST OF GARDEN CITY TO 7 MILES
NORTHEAST OF PLEASANTON...AND MOVING SOUTHEAST AT 60 MPH.

PEOPLE IN NORTHEASTERN VERNON...NORTHERN ST. CLAIR AND WESTERN BENTON
COUNTIES...INCLUDING THE CITIES OF APPLETON CITY...SCHELL CITY...
LOWRY CITY...OSCEOLA...LINCOLN AND WARSAW...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

DESTRUCTIVE WINDS IN EXCESS OF 70 MPH ARE EXPECTED WITH THESE STORMS.

JLT
Special weather statement, Jun 8, 9:42 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
942 PM CDT WED JUN 8 2005

KSZ073-097-101-MOZ077-090345-
BARTON-BOURBON-CHEROKEE-CRAWFORD-
942 PM CDT WED JUN 8 2005

...SIGNIFICANT WEATHER ADVISORY FOR BARTON...BOURBON...CHEROKEE AND
CRAWFORD COUNTIES UNTIL 1045 PM CDT...

AT 941 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
RICH HILL TO UNIONTOWN TO HUMBOLDT...OR ALONG A LINE EXTENDING FROM 7
MILES NORTHWEST OF RICH HILL TO 12 MILES WEST OF FORT SCOTT TO
HUMBOLDT...AND MOVING SOUTH AT 40 MPH.

THESE STORMS WILL BE...
  NEAR FORT SCOTT BY 955 PM CDT.
  NEAR HEPLER BY 1000 PM CDT.
  NEAR WALNUT BY 1005 PM CDT.
  NEAR GIRARD BY 1015 PM CDT.
  NEAR ARMA BY 1020 PM CDT.
  NEAR MULBERRY BY 1025 PM CDT.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

JLT

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 4:44 PM CDTSevere Thunderstorm WarningSGFDouglas54 min
Jun 9, 5:01 PM CDTSevere Thunderstorm WarningSGFMcDonald51 min
Jun 9, 5:24 PM CDTSevere Thunderstorm WarningSGFOzark32 min
Jun 9, 6:11 PM CDTSevere Thunderstorm WarningSGFOzark33 min
Jun 9, 6:15 PM CDTSevere Thunderstorm WarningSGFTexas23 min
Jun 9, 6:35 PM CDTFlash Flood WarningSGFCamden, Pulaski6 hr
Jun 9, 6:39 PM CDTFlash Flood WarningSGFMaries6 hr
Jun 9, 6:56 PM CDTSevere Thunderstorm WarningSGFDade25 min

Nearby

Flash Flood Warnings in Missouri, 2005Flash Flood Warnings in Kansas, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.